# SDR FDEA200812015016

- Difficulty date: December 1, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION ON 0.460 INCH   DIAMETER HOLE, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 2 FOUND WITH CRACK INDICATION AT HOLE NR A.  MAIN CARGO DOOR LOWER JAMB, CRACKED NR 2 SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
